# SDR EE4Y2021100313952

- Difficulty date: August 3, 2021
- Submitted: October 3, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N901QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000100
- Aircraft time: 31,484 hours, 18,368 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Canning
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT FORWARD FUSELAGE SKIN PANEL WITH OIL CAN, LOCATED BETWEEN FR02 AND FR04, BETWEEN STRG-26L AND STRG-28R, THE DAMAGE
WAS REPAIRED INSTALLING AN EXTERNAL REPAIR DOUBLER AS PER E.O. # COO-EO-2021-13621 R00, ETD2021-190-028430 REV:/ AND APPROVED ON ANAC FORM F-200 PROVIDED BY EMB.
